# SDR ASMF201105006

- Difficulty date: May 8, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N859AM
- Make and model: Boeing 737-81Q
- Aircraft serial: 32796
- Aircraft time: 28,082 hours, 9,018 cycles
- Engine: Cfmint CFM567B27B1
- Engine time: 26,886 hours, 8,647 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ENGINES START, A FUEL LEAK WAS DETECTED IN THE LT ENGINE. MX PERFORMED GENERAL VISUAL INSP IAW MM 73-21-00 AND LT ENGINE WAS STARTED IAW MM 80-00-00, NO LEAKS WERE DETECTED.
